Nonlinear integral equations of convolution type with almost increasing kernels in cones
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 321-330
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a16,
author = {S. N. Askhabov and M. A. Betilgiriev},
title = {Nonlinear integral equations of convolution type with almost increasing kernels in cones},
journal = {Differencialʹnye uravneni\^a},
pages = {321--330},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a16/}
}
TY - JOUR AU - S. N. Askhabov AU - M. A. Betilgiriev TI - Nonlinear integral equations of convolution type with almost increasing kernels in cones JO - Differencialʹnye uravneniâ PY - 1991 SP - 321 EP - 330 VL - 27 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_2_a16/ LA - ru ID - DE_1991_27_2_a16 ER -
S. N. Askhabov; M. A. Betilgiriev. Nonlinear integral equations of convolution type with almost increasing kernels in cones. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 321-330. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a16/